Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Commensurability classification of a family of right-angled Coxeter groups


Authors: John Crisp and Luisa Paoluzzi
Journal: Proc. Amer. Math. Soc. 136 (2008), 2343-2349
MSC (2000): Primary 20F36
Published electronically: March 11, 2008
MathSciNet review: 2390500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the members of an infinite family of right-angled Coxeter groups up to abstract commensurability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F36

Retrieve articles in all journals with MSC (2000): 20F36


Additional Information

John Crisp
Affiliation: I.M.B. (UMR 5584 du CNRS), Université de Bourgogne, B.P. 47 870, 21078 Dijon, France
Email: jcrisp@u-bourgogne.fr

Luisa Paoluzzi
Affiliation: I.M.B. (UMR 5584 du CNRS), Université de Bourgogne, B.P. 47 870, 21078 Dijon, France
Email: paoluzzi@u-bourgogne.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09213-7
PII: S 0002-9939(08)09213-7
Keywords: Abstract commensurability, right-angled, Coxeter group
Received by editor(s): October 12, 2006
Received by editor(s) in revised form: April 20, 2007
Published electronically: March 11, 2008
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2008 American Mathematical Society